# SDR UIEA2017041700599

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,565 hours, 18,441 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 224233549
- Condition: Cracked
- Location: Nr 2 Naclle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT CORE COWL UPPER AFT LONGERON FOUND CRACKED. THE LONGERON WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
